Bounds on the Size of Equidistant codes over Alphabet of Five and Six Elements


Тодоров, Тодор (2007) Bounds on the Size of Equidistant codes over Alphabet of Five and Six Elements Mathematica Balcanica, New Series, vol. 21, (3-4), 2007, pp.131-140, ISSN: 1314-4006


 
  Статия
 


Природни науки, математика и информатика
Природни науки, математика и информатика Информатика и компютърни науки

Natural sciences, mathematics and informatics
Natural sciences, mathematics and informatics Informatics and Computer Science

 Издадено
  17682
 Тодор Тодоров

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/